# SDR 9JLA2014011507160

- Difficulty date: December 26, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 5,783 hours, 3,142 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700668
- Part serial: 00078756
- Condition: Defective
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR 2 ADC INDICATED AN INTERMITTENT OVER SPEED WARNING INFLIGHT & ON THE GND.  TROUBLESHOOTING OF THE NR 2 FOUND IT TO BE DEFECTIVE.  THE DEFECTIVE ADC WAS REMOVED PN 7000700-668, SN 00078756 & A REPAIRED UNIT WAS INSTALLED & TESTED IAW AMM 34-10-10.
